Urbanol 10 Mg And Weight Gain As A Side Effect

2 Replies Updated



Conversation Starter

Ruth Says:
via mobile

Bottom line: does Urbanol effect your thyroid and can it cause weight gain ?

I am really concerned as have no thyroid problems and am a light weight lady



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Ruth! How are you?

No, it should not cause a problem with either. However, the U.S. FDA warns that it carries the risk of being habit forming and could cause side effects, such as nausea, dizziness, headache and irritability.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Hayley Says:

I have been taking Urbanol for 2 weeks and feel like I am putting on weight as nothing else in my diet has changed. Has Urbanol been known to have the potential to make a person gain weight?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Side Effects Of Omnacortil 10mg Include Weight Gain
does omnacortil-10 mg leads to excess weight gain.?? i hav been using it for almost an year now..and suffer weight gain ... 4 replies
Side Effects Epitec And Weight Gain
My psychiatrist put me on Epitec which I started last week Monday, I am on a very low dosage 25 mg X 2 weeks, 50 mg X 2 ... 2 replies
Side Effect Of Weight Gaining Tablate Decdan And Practine
m doing gym since from 4 years , , is this safe to take decdan and pratine tablate before 5mins start gym .if yes so whi... 4 replies
Beta cap plus 10 side effects -10 Kgs Weight Gain in 3 mnths
Hi, I have been prescribed this medicine for Migrain Headaches and I am taking this for last 3 months. Headache is no mo... 1 reply
Can any of my medications cause weight gain as a side effect
I want to know if 10mg of Urbanol + 150mg of Epitc + 500mg of Dopaquel + 100mg Prozac can cause weight gain? ## Yes I wi... 2 replies
Please Name The Top Drugs That Having The Most Weight Gain As A Side Effect, Except Cortisone Pills
Thank you for the answers. I appreciate it. I am just doing a research and thought I ask over this website in case other... 2 replies
Weight gain on Urbanol and Venlor
I recently started taking Venlor once a day and Urbanol three times a day for anxiety. Can taking these meds cause weigh... 1 reply
Weight Gain without side effect
I am a boy aged 25. I am 6'1 and weigh only 55 kgs. I have tried all ways to gain weight such as healthy diet. But t... 9 replies
side effects epitec weight gain
Hi. I am a teacher and have children with immune deficiencies who require a lot of attention and infusions every month. ... 2 replies
side effects of Ectoplan weight gaining products
ectoplan side effect ## This company does not have a website, so finding information on their products is difficult. Fro... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 8 April 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA